Canadian coroner expresses worry about Gardasil side effects

TheTruthAboutGardasil.com

December 28th, 2010
by Wendi Lewis

A coroner in the Canadian province of Quebec is expressing concern about possible unknown side effects related to the HPV vaccine, Gardasil. The medical examiner became worried after examining the body of a 14-year-old girl, who died after receiving her second dose of the vaccine, which is used to protect girls and young women from the sexually transmitted human papillomavirus, which can cause .

Since its introduction in 2006, the Gardasil vaccine has been linked to a number of side effects, some serious, like lupus, seizures, paralysis, blood clots and others. There also have been more than 70 deaths reported following administration of the Gardasil vaccine, which is given in a series of three injections over a six month period.

However, the coroner in this recent case, Michel Ferland, is concerned because it appears the victim died as a result of drowning. She was found in the bathtub of her family home. According to a report in the Toronto Sun, the girl’s mother said she had a number of adverse reactions following her first dose of the Gardasil vaccine, including dizziness and memory loss. She was treated for those symptoms at a Montreal hospital. Two months later, she received the second in the series of vaccinations. Days later, she was dead.

Is it possible that a recurrence of side effects like dizziness struck the young teen, making her incapable of leaving the bath or calling for help, resulting in her drowning? Or might her be more directly related to another serious side effect of the drug?

Read Full Article…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.